# SDR ASAA2023031142536

- Difficulty date: March 11, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 147A5110U4
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA R/H SIDE AREA, INTERCOSTAL HAS 2 EACH WEAR MARKS AT THE UPPER FLANGE LOWER SURFACE BETWEEN BS 1006 AND BS 1016 APPROX. RBL-17. MARKED GROUNDED - YES. REMOVED DAMAGE, ORIGINAL THICKNESS 0.063. REMOVED 0.008 REMAINING THICKNESS 0.055. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 DETAIL C T8224K CAL DUE 17OCT2023. REMOVED AND REPLACED INTERCOSTAL P/N 147A5110U4 PO:1055386.1 IAW BAC DWG 147A5700 REV B AND B737-800 SRM 51-40-02
